7 results
The asymptotics of the expected Betti numbers of preferential attachment clique complexes
- Part of
-
- Journal:
- Advances in Applied Probability , First View
- Published online by Cambridge University Press:
- 10 March 2025, pp. 1-29
-
- Article
- Export citation
Normal and stable approximation to subgraph counts in superpositions of Bernoulli random graphs
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 61 / Issue 2 / June 2024
- Published online by Cambridge University Press:
- 18 August 2023, pp. 401-419
- Print publication:
- June 2024
-
- Article
-
- You have access
- HTML
- Export citation
Preferential attachment hypergraph with high modularity
-
- Journal:
- Network Science / Volume 10 / Issue 4 / December 2022
- Published online by Cambridge University Press:
- 23 January 2023, pp. 400-429
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The diameter of KPKVB random graphs
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 51 / Issue 2 / June 2019
- Published online by Cambridge University Press:
- 07 August 2019, pp. 358-377
- Print publication:
- June 2019
-
- Article
- Export citation
Disparity of clustering coefficients in the Holme‒Kim network model
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 50 / Issue 3 / September 2018
- Published online by Cambridge University Press:
- 16 November 2018, pp. 918-943
- Print publication:
- September 2018
-
- Article
- Export citation
Closeness centralization measure for two-mode data of prescribed sizes
-
- Journal:
- Network Science / Volume 4 / Issue 4 / December 2016
- Published online by Cambridge University Press:
- 22 July 2016, pp. 474-490
-
- Article
- Export citation
Emergent Structures in Large Networks
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 50 / Issue 3 / September 2013
- Published online by Cambridge University Press:
- 30 January 2018, pp. 883-888
- Print publication:
- September 2013
-
- Article
-
- You have access
- Export citation